Generalized Binomial Convolution of the mth Powers of the Consecutive Integers with the General Fibonacci Sequence
Yükleniyor...
Tarih
2016
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
De Gruyter Open Ltd
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In this paper, we consider Gauthier's generalized convolution and then define its binomial analogue as well as alternating binomial analogue. We formulate these convolutions and give some applications of them.
Açıklama
Anahtar Kelimeler
binomial convolution, general Fibonacci sequence, Stirling numbers of the second kind
Kaynak
Demonstratio Mathematica
WoS Q Değeri
N/A
Scopus Q Değeri
Q1
Cilt
49
Sayı
4
Künye
Kılıç, E., Akkus, I., Ömür, N. & Ulutas, Y. (2016). Generalized Binomial Convolution of the mth Powers of the Consecutive Integers with the General Fibonacci Sequence. Demonstratio Mathematica, 49(4), 379-385.